# SDR FDEA201601150168

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 76,360 hours, 28,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR HOLD, OPEN LOCK CRACKED.  R & R L1 DOOR GUST LOCK IAW AMM 52-11-08-8.  OPERATIONS NORMAL.  ACFT IS OK FOR SERVICE.
